# SDR SWIA201334966

- Difficulty date: October 16, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 14,462 hours, 9,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BOARDING DOOR EMERGENCY FLOOD LIGHT HAS ONE BULB BURNED OUT.  FLT#4617 RELAMPED.
